# SDR SWAA100284

- Difficulty date: January 19, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 45,602 hours, 37,310 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6516300
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND R1 DOOR AFT SIDE FRAME CRACKED.  REPAIRED FRAME PER SRM.
